MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON IOL; INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. CLAREON IOL; INTRAOCULAR LENS
Model Number SY60WF
Medical Device Problem Codes Failure to Deliver (2338); Dent in Material (2526)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report originally filed as 1119421-2026-00452.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A healthcare professional reported that, at the implantation moment, iol passed through the cartridge with a shooting sound.Additional information was requested and received stating that the defect was detected during the surgery.There was patient contact.There was no harm to the patient.The surgery was completed, and after implantation a crease-like mark was noticed on the optical part of the iol.There was no reusing of the product.There was no additional medical manipulation and the patient was stable.After the surgery, the distance vision of the operated eye was 0.9.The patient was discharged with improvement.There are multiple patients reported along with this file.This file is for (b)(6).

Brand Name
CLAREON IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24784872
Report Number9612169-2026-00749
Device Sequence Number9935591
Product Code HQL
UDI-Device Identifier00380652251464
UDI-Public(01)00380652251464(17)281119(11)241121(10)25948730
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSY60WF
Device Lot Number25948730
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date04/04/2026
Date Device Manufactured11/21/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INJECTOR MEDIN URAL M 929 1.T; METILON 20 PFS LOT 2509196 L-02; MONARCH III IOL, CARTRIDGE D
Patient SexUnknown